# SDR MASA2011061603025

- Difficulty date: June 15, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,598 hours, 12,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE OVERHEAT WARN FLUX 4-20 ON TAXI.  R & R BRAKE TEMP SENSOR
